Jérémy Blanc - Universität Basel - Mathematik
Jérémy Blanc
Universität Basel
Departement Mathematik und Informatik
Spiegelgasse 1 - (Office 05.006)
CH-4051 Basel
+41 (0) 61 267 26 81

Jeremy Blanc unibas ch

Associate professor at the institute of mathematics of Basel.
In charge of the project "birational geometry", grant no PP00P2_153026 /1 of the Swiss National Science Foundation.

Member of the french ANR Birpol. "Automorphismes polynomiaux et transformations birationnelles"
The Cremona conference: CREMONACONFERENCE.CH

Recent preprints
Topological simplicity of the Cremona groups (with S. Zimmermann).  [PDF]
Algebraic structures of groups of birational transformations.  [PDF]

Selected publications
Conjugacy classes of special automorphisms of the affine spaces.
   Algebra Number Theory 10 (2016), no. 5, 939-967.
Dynamical degrees of birational transformations of projective surfaces (with S. Cantat).
   J. Amer. Math. Soc. 29 (2016), no. 2, 415-471.
Moduli spaces of quadratic rational maps with a marked periodic point of small order (with J.-K. Canci and N. D. Elkies).
   Int. Math. Res. Not. 2015, no. 23, 12459-12489.
Automorphisms of the plane preserving a curve (with I. Stampfli).
   Algebraic Geometry 2 (2) (2015) 193-213.
Affine surfaces with a huge group of automorphisms (with A. Dubouloz).
   Int. Math. Res. Not. 2015, no. 2, 422-459.
Topologies and structures of the Cremona groups (with J.-P. Furter).
   Ann. of Math. 178 (2013), no. 3, 1173-1198.
Degree growth of birational maps of the plane (with J. Déserti).
   Ann. Sc. Norm. Super. Pisa Cl. Sci. 14 (2015), no. 2, 507-533.
Weak Fano threefolds obtained by blowing-up a space curve and construction of Sarkisov links (with S. Lamy).
  Proc. Lond. Math. Soc. (2012) 105(5): 1047-1075.
Geometrically rational real conic bundles and very transitive actions (with F. Mangolte).
  Compos. Math. 147 (2011), no. 1, 161-187.
Automorphisms of A1-fibered affine surfaces (with A. Dubouloz).
  Trans. Amer. Math. Soc. 363 (2011), 5887-5924.
Elements and cyclic subgroups of finite order of the Cremona group.
  Comment. Math. Helv. 86 (2011), no. 2, 469-497.
Groupes de Cremona, connexité et simplicité.
  Ann. Sci. Éc. Norm. Supér. 43 (2010), no. 2, 357-364.
The correspondence between a plane curve and its complement.
  J. Reine Angew. Math. 633 (2009), 1-10.